# SDR ASAA1159409

- Difficulty date: April 9, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 14,004 hours, 4,254 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 005083
- Condition: Failed
- Location: E&E Bay
- Part time: 86 hours, 29 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MESSAGE ON BOTH DU'S (ON INITIAL SETUP).  REPLACED FMCS CONTROL DISPLAY UNIT NR 2 IAW MM 34 61 01, OPS CHECK GOOD.  REPLACED NR 1 FMCS COMPUTER IAW MM 34 61 02, OPS CHECK GOOD.  VERIFICATION TEST GOOD IAW MM 34 61 01.
